# SDR SWAA2022022338674

- Difficulty date: September 28, 2018
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N8327A
- Make and model: Boeing 737-8H4
- Aircraft serial: 37009
- Aircraft time: 20,525 hours, 8,885 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Condition: Corroded
- Location: Fwd Cargo Rh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT RH BS 500D- 500I FLOOR CAP STRIP IS CORRODED / REMOVED CORROSION AT FWD CARGO CAP STRIP STA 500D TO 500I R/H IAW SRM 51-10-02-0G-0 STEP 15 100% MATERIAL LOSS. REPLACED FLOOR CAP STRIP IAW DWG# 453A1611 REV C./ SRM 51-40-02-0G-0. TAG# WN9784
